Farkas type theorems for generalized convexities

Tibor Illés, Kassay G

Research output: Contribution to journalArticle

Abstract

We prove Farkas’ theorems for König convex functions (inequality constraints) and Ky Fan convex-linear functions (inequality and equality constraints). Necessary optimality conditions for König/Ky Fan convex programming problems are given. Our results contain, in particular some results of Hayashi-Komiya, Simons and Zalinescu. Based on our statements and counterexamples we discuss the connections between different kinds of generalized convexities.
LanguageEnglish
Pages1-12
Number of pages12
JournalReports of the Faculty of Technical Mathematics and Informatics
Volume94
Issue number23
Publication statusPublished - 1 Jan 1994

Fingerprint

Convexity
Equality
Inequality constraints
Optimality conditions
Programming

Keywords

  • Farkas type theorems
  • convexities

Cite this

@article{e6f6cd5179d1445aa84b009872c807c2,
title = "Farkas type theorems for generalized convexities",
abstract = "We prove Farkas’ theorems for K{\"o}nig convex functions (inequality constraints) and Ky Fan convex-linear functions (inequality and equality constraints). Necessary optimality conditions for K{\"o}nig/Ky Fan convex programming problems are given. Our results contain, in particular some results of Hayashi-Komiya, Simons and Zalinescu. Based on our statements and counterexamples we discuss the connections between different kinds of generalized convexities.",
keywords = "Farkas type theorems, convexities",
author = "Tibor Ill{\'e}s and Kassay G",
year = "1994",
month = "1",
day = "1",
language = "English",
volume = "94",
pages = "1--12",
journal = "Reports of the Faculty of Technical Mathematics and Informatics",
issn = "0922-5641",
number = "23",

}

Farkas type theorems for generalized convexities. / Illés, Tibor; G, Kassay.

In: Reports of the Faculty of Technical Mathematics and Informatics, Vol. 94, No. 23, 01.01.1994, p. 1-12.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Farkas type theorems for generalized convexities

AU - Illés, Tibor

AU - G, Kassay

PY - 1994/1/1

Y1 - 1994/1/1

N2 - We prove Farkas’ theorems for König convex functions (inequality constraints) and Ky Fan convex-linear functions (inequality and equality constraints). Necessary optimality conditions for König/Ky Fan convex programming problems are given. Our results contain, in particular some results of Hayashi-Komiya, Simons and Zalinescu. Based on our statements and counterexamples we discuss the connections between different kinds of generalized convexities.

AB - We prove Farkas’ theorems for König convex functions (inequality constraints) and Ky Fan convex-linear functions (inequality and equality constraints). Necessary optimality conditions for König/Ky Fan convex programming problems are given. Our results contain, in particular some results of Hayashi-Komiya, Simons and Zalinescu. Based on our statements and counterexamples we discuss the connections between different kinds of generalized convexities.

KW - Farkas type theorems

KW - convexities

M3 - Article

VL - 94

SP - 1

EP - 12

JO - Reports of the Faculty of Technical Mathematics and Informatics

T2 - Reports of the Faculty of Technical Mathematics and Informatics

JF - Reports of the Faculty of Technical Mathematics and Informatics

SN - 0922-5641

IS - 23

ER -